# SDR ASAA2025081860197

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 49,518 hours, 14,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER BY R2 DOOR MISSING. GROUNDED - YES. INSTALLED R2 DOOR EXIT LIGHT COVER. REF AMM 33-51-01. OPS CHECK OF EMER LIGHT GOOD.
